Skip to Main content Skip to Navigation
Journal articles

Feynman-Kac representation for Hamilton-Jacobi-Bellman IPDE

Abstract : We aim to provide a Feynman-Kac type representation for Hamilton-Jacobi-Bellman equation, in terms of Forward Backward Stochastic Differential Equation (FBSDE) with a simulatable forward process. For this purpose, we introduce a class of BSDE where the jumps component of the solution is subject to a partial nonpositive constraint. Existence and approximation of a unique minimal solution is proved by a penalization method under mild assumptions. We then show how minimal solution to this BSDE class provides a new probabilistic representation for nonlinear integro-partial differential equations (IPDEs) of Hamilton-Jacobi-Bellman (HJB) type, when considering a regime switching forward SDE in a Markovian framework. Moreover, we state a dual formula of this BSDE minimal solution involving equivalent change of probability measures. This gives in particular an original representation for value functions of stochastic control problems including controlled diffusion coefficient.
Document type :
Journal articles
Complete list of metadata
Contributor : Idris Kharroubi <>
Submitted on : Wednesday, October 8, 2014 - 9:50:26 PM
Last modification on : Saturday, April 3, 2021 - 3:17:17 AM
Long-term archiving on: : Friday, April 14, 2017 - 11:38:01 AM


Files produced by the author(s)




  • HAL Id : hal-00761057, version 2


Idris Kharroubi, Huyen Pham. Feynman-Kac representation for Hamilton-Jacobi-Bellman IPDE. Annals of Probability, 2015, 43 (4), pp.1823-1865. ⟨hal-00761057v2⟩



Record views


Files downloads